# SDR A6WA201441214

- Difficulty date: February 26, 2014
- Submitted: March 13, 2014
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 26,242 hours, 25,514 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Part number: 20243T3050
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PRESS VENT AFT DRAG ANGLE CRACKED.  REMOVED UNSERVICEABLE DRAG ANGLE & FABRICATED SERVICEABLE ANGLE IAW SRM 51-40-11, 51-24-21, 52-10-14 & 51-21-11.
